# SDR UHLA2010041900039

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 3,494 hours, 2,664 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Condition: Unserviceable
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO LGA CREW GOT SLAT FAIL MESSAGE, FLAPS 2 AND SLATS 3.  CREW COULD NOT CONFIRM POSITION OF EITHER AND DIVERTED TO JFK FOR A LONGER RUNWAY TO LAND.  NO EMERGENCY WAS DECLARED.  LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED INHIBITS AND CYCLED SLATS AND FLAPS TWICE.  THE RT OUTBOARD 2/3 AND 3/4 SKEW SENSORS WERE LATER REPLACED DUE TO HISTORY.
